| Model Number |
I400+ |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Precision testing was performed with acceptable results.The investigation is ongoing.
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with na (sodium) on a cobas integra 400 plus analyzer.The sample initially resulted in a na value of 126.5 mmol/l and repeated as 138.9 mmol/l.The repeat result was deemed correct.The initial questionable result was reported outside of the laboratory.The na electrode lot number and expiration date were requested but not provided.
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2023 was acceptable with no alarms.Quality control recovery appeared to be acceptable based on the provided chart.The field service engineer checked the analyzer and did not find a cause for the issue.Precision testing and a pipetting accuracy check were performed; all results were acceptable.Medwatch fields d1, d2, d2b, d4, g1, and g4 have been updated.The investigation could not identify a product problem.The cause of the event could not be determined.